Alert archive / Tennessee / Flash Flood Warnings in 2013

Flash Flood Warning 54, NWS Memphis, TN

July 6, 2013Pemiscot County, Missouri; Lake County, Obion County, Tennessee

NWS Memphis, TN issued this flash flood warning at Jul 6, 2013, 6:58 PM CDT for Pemiscot County, Missouri; Lake County, Obion County, Tennessee. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 6, 2013, 6:58 PM CDT (23:58 UTC)
Expired
Jul 6, 2013, 10:00 PM CDT
In force
3 hr
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Flood severity
None

Counties Pemiscot County, MO, Lake County, TN, Obion County, TN

The radar

The Paducah radar (KPAH), 102 km from the middle of the area, began a volume at 00:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 12.0 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2013-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 734 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2013-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
734 J/kg
Mixed-layer CIN
-60 J/kg
Mixed-layer LCL
845 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
2 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

384 
WGUS54 KMEG 062358
FFWMEG
MOC155-TNC095-131-070300-
/O.NEW.KMEG.FF.W.0054.130706T2358Z-130707T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
658 PM CDT SAT JUL 6 2013

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  LAKE COUNTY IN NORTHWEST TENNESSEE...
  WESTERN OBION COUNTY IN NORTHWEST TENNESSEE...
  NORTHERN PEMISCOT COUNTY IN SOUTHEAST MISSOURI...

* UNTIL 1000 PM CDT

* AT 658 PM CDT... 2 TO 4 INCHES OF RAINFALL HAS OCCURRED OVER THE
  PAST 2 HOURS. SHOWERS AND THUNDERSTORMS WILL PRODUCE AN ADDITIONAL
  2 TO 4 INCHES OF RAIN OVER THE NEXT 2 HOURS.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HAYTI...
  HAYWARD...HOMESTOWN...PEACH ORCHARD...STEWART...STANLEY...SWIFT AND
  REELFOOT LAKE STATE PARK.

 THIS WARNING ALSO INCLUDES AREAS NEAR REELFOOT LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE
INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE
USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS
POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING
FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3651 8923 3621 8937 3621 8976 3626 8996
      3639 8997 3639 8976 3643 8973 3640 8968
      3641 8960 3635 8953 3638 8952 3643 8955
      3646 8953 3650 8954 3650 8949 3647 8949
      3646 8946 3650 8941

$$
1 follow-up statement
083 
WGUS74 KMEG 070205
FFSMEG

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
905 PM CDT SAT JUL 6 2013

MOC155-TNC095-131-070215-
/O.CAN.KMEG.FF.W.0054.000000T0000Z-130707T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PEMISCOT MO-LAKE TN-OBION TN-
905 PM CDT SAT JUL 6 2013

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR WESTERN OBION...
LAKE AND NORTHERN PEMISCOT COUNTIES...

THE HEAVY RAINFALL WHICH PROMPTED THE WARNING HAS DIMINISHED ACROSS
THE WARNED AREA. THUS THE FLASH FLOOD WARNING HAS BEEN CANCELLED.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

LAT...LON 3651 8923 3621 8937 3621 8976 3626 8996
      3639 8997 3639 8976 3643 8973 3640 8968
      3641 8960 3635 8953 3638 8952 3643 8955
      3646 8953 3650 8954 3650 8949 3647 8949
      3646 8946 3650 8941

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Jul 6, 6:44 PM CDT, 14 minutes earlier.

Area forecast discussion, Jul 6, 6:44 PM CDT, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
644 PM CDT SAT JUL 6 2013

.UPDATE...

UPDATE FOR AVIATION SECTION AND 00Z TAFS

&&

.PREV DISCUSSION... /ISSUED 337 PM CDT SAT JUL 6 2013/

DISCUSSION...WATER VAPOR SATELLITE/UPPER AIR PROFILER/WSR-88D VAD
WIND PROFILE TRENDS CENTER AN UPPER LEVEL LOW NEAR SAINT LOUIS
WITH A CIRCULATION ROTATING AROUND THE LOW OVER SOUTHEAST MISSOURI
THIS AFTERNOON. A FEW ISOLATED TO SCATTERED SHOWERS AND
THUNDERSTORMS DEVELOPED AROUND NOON BUT HAVE SINCE DIMINISHED IN
COVERAGE OVER THE PAST COUPLE OF HOURS. TEMPERATURES AS OF 3 PM
CDT ARE IN THE 80S AT MOST LOCATIONS. SHOWER/THUNDERSTORM CHANCES
FOR THE NEXT 7 DAYS REMAINS THE PREDOMINANT FORECAST CHALLENGE IN
THIS AFTERNOON/S FORECAST.

SHORT TERM...(TONIGHT THROUGH MONDAY)...AN UPPER LEVEL LOW
CENTERED NEAR SAINT LOUIS WILL GRADUALLY MOVE EAST NORTHEAST
TOWARDS CENTRAL INDIANA BY SUNDAY MORNING. LATEST LAPS ANALYSIS
INDICATES BETWEEN 2000-3200 J/KG SURFACE BASED CAPE AND LI/S
BETWEEN -6 TO -7. BASED ON THE LATEST SHORT TERM TRENDS...BELIEVE
THERE MAY STILL BE A POTENTIAL FOR ISOLATED TO SCATTERED SHOWERS
AND THUNDERSTORMS ACROSS THE MID SOUTH THIS EVENING WITH THE BEST
COVERAGE OCCURRING MAINLY ACROSS PORTIONS OF NORTHEAST
ARKANSAS...THE MISSOURI BOOTHEEL AND FAR NORTHWEST TENNESSEE. A
STRONG TO PERHAPS SEVERE THUNDERSTORM OR TWO MAY HAVE THE
POTENTIAL TO PRODUCE DAMAGING WINDS AND LOCALIZED FLASH FLOODING
FROM HEAVY RAINFALL THROUGH EARLY EVENING. ANY REMAINING
CONVECTIVE ACTIVITY SHOULD DIMINISH THIS EVENING WITH THE LOSS OF
INSTABILITY AND DAYTIME HEATING. SURFACE DEWPOINTS ARE EXPECTED TO
REMAIN HIGH OVERNIGHT WITH A POTENTIAL FOR PATCHY FOG TO DEVELOP
OVERNIGHT AS TEMPERATURES FALL BACK INTO THE UPPER 60S TO AROUND
70 DEGREES ACROSS THE MID SOUTH.

SHORT TERM MODELS INDICATE BEST CHANCES FOR MAINLY ISOLATED SHOWERS
AND THUNDERSTORMS ON SUNDAY WILL BE MAINLY ALONG AND EAST OF A
LINE FROM OXFORD MISSISSIPPI TO SAVANNAH TENNESSEE. RESIDUAL RAIN
CHANCES WILL PERSIST ACROSS THE MID SOUTH BY MONDAY AS ADDITIONAL
TROPICAL MOISTURE ADVECTS UP FROM THE GULF OF MEXICO. THE BEST
COVERAGE FOR SHOWERS AND THUNDERSTORMS WILL BE PREDOMINANTLY
DURING THE AFTERNOON AND EVENING HOURS.

LONG TERM...(TUESDAY THROUGH SATURDAY)...LATEST 12Z GFS/ECMWF
LONG TERM MODELS INDICATE AN UPPER LEVEL RIDGE OVER THE
CENTRAL/SOUTHERN PLAINS WILL GRADUALLY BUILD EAST ACROSS PORTIONS
OF THE LOWER MISSISSIPPI VALLEY TUESDAY AND TUESDAY NIGHT. HIGH
TEMPERATURES IN THE LOWER TO MIDDLE 90S ARE EXPECTED ALONG WITH A
POTENTIAL FOR ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS
ESPECIALLY DURING THE AFTERNOON AND EARLY EVENING HOURS. BETTER
CHANCES WILL EXIST BETWEEN WEDNESDAY AND THURSDAY AS A COLD FRONT
DROPS INTO THE LOWER MISSISSIPPI VALLEY AND REMAINS QUASI-
STATIONARY AS THE REGION WILL BE ON THE EASTERN PERIPHERY OF THE
UPPER LEVEL RIDGE AXIS. THERE IS SOME DISAGREEMENT WITH THE
PLACEMENT OF THIS BOUNDARY WITH THE GFS BEING THE MOST AGGRESSIVE
BY PUSHING THE BOUNDARY WELL SOUTH AND WEST OF THE AREA AND THE
LAST COUPLE OF RUNS OF THE ECMWF KEEPING THE BOUNDARY ON TOP OF THE
MID SOUTH AND PERHAPS SUGGESTING A POTENTIAL FOR MCS ACTIVITY.
THUS...WILL LEAN TOWARDS THE ECMWF SOLUTION UNTIL MODELS COME INTO
BETTER AGREEMENT.

CJC

&&

.AVIATION...

VFR CONDITIONS ACROSS THE ENTIRE AREA AS OF THIS WRITING...WITH
ISOLATED THUNDERSTORMS. SMALL CHANCE THAT KMEM COULD BE IMPACTED
WITH TS WITH WEAK OUTFLOW PUSHING INTO AREA...HAVE INCLUDED VCTS
THROUGH THE NEXT FEW HOURS. LIGHT TO CALM WINDS AND CLEARING
SKIES WILL ALLOW FOR SOME BR/FOG TO DEVELOP. HAVE MVFR TO IFR
CONDITIONS DEVELOPING AFT 07/06 TO 07/08Z. SHOULD BREAK SHORTLY
AFTER SUNRISE WITH VFR CONDITIONS BECOMING PREDOMINANT AND LIGHT
SOUTHERLY WINDS AFTER 07/13Z TO 07/15Z. -ABS

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  70  91  72  93 /  20  10  10  20
MKL  67  89  70  91 /  20  10  10  20
JBR  67  91  71  93 /  20  10  10  20
TUP  70  89  71  91 /  30  30  20  30

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Jul 6, 11:11 AM CDT, 7 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
1111 AM CDT SAT JUL 6 2013

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-071100-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
1111 AM CDT SAT JUL 6 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

AN ISOLATED STRONG TO PERHAPS SEVERE THUNDERSTORM IS POSSIBLE ACROSS
THE MID SOUTH THIS AFTERNOON INTO EARLY EVENING. DAMAGING WINDS IS
THE MAIN THREAT ALONG WITH A POTENTIAL FOR LOCALIZED FLASH FLOODING
FROM HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

In the hours before

Special weather statement, Jul 6, 4:10 PM CDT, 2 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
410 PM CDT SAT JUL 6 2013

TNZ001-002-062145-
LAKE TN-OBION TN-
410 PM CDT SAT JUL 6 2013

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 445 PM CDT FOR...

  NORTHEASTERN LAKE COUNTY IN NORTHWEST TENNESSEE...
  NORTHWESTERN OBION COUNTY IN NORTHWEST TENNESSEE...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED OVER REELFOOT LAKE STATE PARK AT 410 PM
CDT...MOVING NORTH AT 10 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS  THUNDERSTORM.

PEOPLE IN LAKE AND OBION COUNTIES...INCLUDING LOCATIONS NEAR REELFOOT
LAKE STATE PARK...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT
WEATHER ALERT ALSO INCLUDES REELFOOT LAKE.

&&

LAT...LON 3651 8907 3633 8922 3634 8954 3636 8952
      3638 8952 3643 8955 3646 8953 3650 8954
      3650 8949 3647 8949 3646 8946 3650 8941
      3651 8936
TIME...MOT...LOC 2110Z 195DEG 9KT 3638 8942
Special weather statement, Jul 6, 4:59 PM CDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
459 PM CDT SAT JUL 6 2013

TNZ001-002-062245-
LAKE TN-OBION TN-
459 PM CDT SAT JUL 6 2013

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 545 PM CDT FOR...

  NORTHEASTERN LAKE COUNTY IN NORTHWEST TENNESSEE...
  NORTHWESTERN OBION COUNTY IN NORTHWEST TENNESSEE...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 5 MILES NORTHEAST OF REELFOOT LAKE STATE
PARK AT 459 PM CDT. THE STORM WAS NEARLY STATIONARY OR DRIFTING VERY
SLOWLY NORTH.

VERY HEAVY RAIN WILL OCCUR WITH THIS THUNDERSTORM.

PEOPLE IN LAKE AND OBION COUNTIES...INCLUDING LOCATIONS NEAR REELFOOT
LAKE STATE PARK...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT
WEATHER ALERT ALSO INCLUDES REELFOOT LAKE.

&&

LAT...LON 3650 8903 3633 8926 3635 8945 3650 8943
TIME...MOT...LOC 2159Z 185DEG 2KT 3640 8937

ABS
Local storm report, Jul 6, 5:30 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
530 PM CDT SAT JUL 06 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     HAIL             7 N HORNBEAK            36.40N 89.39W
07/06/2013  E0.75 INCH       LAKE               TN   PUBLIC

&&

JAB
Special weather statement, Jul 6, 6:20 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
620 PM CDT SAT JUL 6 2013

MOZ115-062345-
PEMISCOT MO-
620 PM CDT SAT JUL 6 2013

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 645 PM CDT FOR...

  NORTHEASTERN PEMISCOT COUNTY IN SOUTHEAST MISSOURI...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 4 MILES NORTH OF HAYTI AT 621 PM CDT...
MOVING NORTHEAST AT 5 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS  THUNDERSTORM.

PEOPLE IN PEMISCOT COUNTY...INCLUDING LOCATIONS NEAR HAYTI...SHOULD
MONITOR THIS STORM CLOSELY.

&&

LAT...LON 3634 8961 3633 8962 3631 8961 3625 8962
      3626 8969 3619 8978 3638 8992 3639 8960
TIME...MOT...LOC 2321Z 229DEG 6KT 3629 8975
Special weather statement, Jul 6, 6:37 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
637 PM CDT SAT JUL 6 2013

TNZ003-004-070000-
WEAKLEY TN-HENRY TN-
637 PM CDT SAT JUL 6 2013

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 700 PM CDT FOR...

  NORTHWESTERN HENRY COUNTY IN NORTHWEST TENNESSEE...
  NORTHEASTERN WEAKLEY COUNTY IN NORTHWEST TENNESSEE...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 7 MILES NORTHEAST OF PALMERSVILLE AT 637 PM
CDT...MOVING NORTH AT 10 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS  THUNDERSTORM.

PEOPLE IN HENRY AND WEAKLEY COUNTIES SHOULD MONITOR THIS STORM
CLOSELY.

&&

LAT...LON 3638 8832 3640 8861 3651 8857 3651 8837
      3651 8828
TIME...MOT...LOC 2337Z 181DEG 9KT 3649 8847

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 8:09 PM CDTFlash Flood WarningMEGDunklin6 hr
Jul 5, 9:43 PM CDTRiver Flood AdvisoryMEGPemiscot6 days
Jul 6, 6:20 PM CDTSpecial Weather StatementMEGPemiscot25 min
Jul 6, 6:26 PM CDTSevere Thunderstorm WarningMEGPemiscot34 min
Jul 5, 7:01 PM CDTSpecial Weather StatementMEGTipton29 min
Jul 5, 7:10 PM CDTFlash Flood WarningMEGChester, Hardeman6 hr
Jul 5, 7:14 PM CDTFlash Flood WarningMEGShelby6 hr
Jul 5, 7:40 PM CDTSpecial Weather StatementMEGFayette35 min
Jul 5, 7:49 PM CDTSpecial Weather StatementMEGTipton26 min
Jul 5, 7:57 PM CDTFlash Flood WarningMEGFayette6 hr
Jul 5, 9:41 PM CDTRiver Flood AdvisoryMEGDecatur, Perry72 hr
Jul 6, 1:04 AM CDTAreal Flood AdvisoryMEGCarroll, Henry3 hr
Jul 6, 10:19 AM CDTRiver Flood AdvisoryMEGLauderdale, Tipton13 days
Jul 6, 4:10 PM CDTSpecial Weather StatementMEGObion35 min
Jul 6, 4:59 PM CDTSpecial Weather StatementMEGObion46 min
Jul 6, 6:37 PM CDTSpecial Weather StatementMEGHenry23 min

Nearby

Flash Flood Warnings in Tennessee, 2013Flash Flood Warnings in Missouri, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.